Follow
debashish goswami
debashish goswami
professor of mathematics, indian statistical institutem kolkata
Verified email at isical.ac.in
Title
Cited by
Cited by
Year
Quantum group of isometries in classical and noncommutative geometry
D Goswami
Communications in mathematical physics 285 (1), 141-160, 2009
1182009
Quantum group of orientation-preserving Riemannian isometries
J Bhowmick, D Goswami
Journal of Functional Analysis 257 (8), 2530-2572, 2009
782009
Quantum isometry groups: examples and computations
J Bhowmick, D Goswami
Communications in mathematical physics 285 (2), 421-444, 2009
752009
Quantum isometries and noncommutative spheres
T Banica, D Goswami
Communications in Mathematical Physics 298 (2), 343-356, 2010
712010
Quantum isometry groups of 0-dimensional manifolds
J Bhowmick, D Goswami, A Skalski
Transactions of the American Mathematical Society 363 (2), 901-921, 2011
642011
Hilbert modules and stochastic dilation of a quantum dynamical semigroup on a von Neumann algebra
D Goswami, KB Sinha
Communications in mathematical physics 205 (2), 377-403, 1999
591999
Quantum stochastic processes and noncommutative geometry
KB Sinha, D Goswami
Cambridge University Press, 2007
572007
Separability of rank two quantum states
S Albeverio, SM Fei, D Goswami
Physics Letters A 286 (2-3), 91-96, 2001
482001
Local invariants for a class of mixed states
S Albeverio, SM Fei, D Goswami
Physics Letters A 340 (1-4), 37-42, 2005
382005
Existence and examples of quantum isometry groups for a class of compact metric spaces
D Goswami
Advances in Mathematics 280, 340-359, 2015
342015
Quantum isometry groups of the Podles spheres
J Bhowmick, D Goswami
Journal of Functional Analysis 258 (9), 2937-2960, 2010
282010
Rigidity of action of compact quantum groups on compact, connected manifolds
B Das, D Goswami, S Joardar
arXiv preprint arXiv:1309.1294 3, 2013
262013
On the Koszul formula in noncommutative geometry
J Bhowmick, D Goswami, G Landi
Reviews in Mathematical Physics 32 (10), 2050032, 2020
202020
Levi-Civita connections for a class of spectral triples
J Bhowmick, D Goswami, S Mukhopadhyay
Letters in Mathematical Physics 110 (4), 835-884, 2020
202020
Dilation of Markovian cocycles on a von Neumann algebra
D Goswami, JM Lindsay, KB Sinha, SJ Wills
Pacific journal of mathematics 211 (2), 221-247, 2003
202003
A stochastic Stinespring theorem
D Goswami, JM Lindsay, SJ Wills
Mathematische Annalen 319 (4), 647-673, 2001
202001
Twisted entire cyclic cohomology, JLO cocycles and equivariant spectral triples
D Goswami
Reviews in Mathematical Physics 16 (05), 583-602, 2004
182004
Analysis of a geodesic dome solar fruit dryer
DY Goswami, A Lavania, S Shahbazi, M Masood
Drying Technology 9 (3), 677-691, 1991
171991
Probability and geometry on some noncommutative manifolds
PS Chakraborty, D Goswami, KB Sinha
Journal of Operator Theory, 185-201, 2003
16*2003
Quantum stochastic processes and noncommutative geometry
D Goswami, KB Sinha
Cambridge Tracts in Mathematics 169, 290, 2007
152007
The system can't perform the operation now. Try again later.
Articles 1–20